# SDR MZZA2010090900020

- Difficulty date: March 25, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 36,271 hours, 13,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 20952
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT DOOR EMERGENCY LIGHT INOP (EXTERIOR).   REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06-960-805.
